王玉兰,王莹,向昭银.高阶抛物不等式组的Liouville型定理及其应用[J].数学研究及应用,2011,31(5):930~936
高阶抛物不等式组的Liouville型定理及其应用
A Liouville-Type Theorem for Higher-Order Parabolic Inequalities and Its Applications
投稿时间:2010-02-28  最后修改时间:2011-04-22
DOI:10.3770/j.issn:1000-341X.2011.05.020
中文关键词:  Liouville型定理  抛物不等式组  Fujita现象
英文关键词:Liouville theorem  parabolic inequalities  Fujita phenomena.
基金项目:四川省教育厅青年基金(Grant No.09ZB081),西华大学重点科研基金(Grant No.Z0912611),四川省青年科技基金(Grant No.2011JQ0003),中央高校基本科研业务费.
作者单位
王玉兰 西华大学数学与计算机学院四川 成都 610039 
王莹 电子科技大学数学科学学院, 四川 成都 610054 
向昭银 电子科技大学数学科学学院, 四川 成都 610054 
摘要点击次数: 1401
全文下载次数: 1031
中文摘要:
      本注记主要利用实验函数方法和积分估计建立了一类高阶抛物不等式组的Liouville型定理。作为其应用观察到了相应抛物方程组的Fujita爆破现象,这完善了Pang等人的最近结果 (Existence and non-existence of global solutions for a higher-order semilinear parabolic system, Indiana Univ. Math. J., 55(2006), 1113-1134). 这种观察的重要性还在于没有对初值附加任何正则性假设。
英文摘要:
      In this paper, we establish a Liouville-type theorem for a system of higher-order parabolic inequalities by using the method of test functions and an integral estimate. As an application, we observe the Fujita blow-up phenomena for the corresponding parabolic system, which in particular fills up the gap in the recent result of Pang et. al. (Existence and non-existence of global solutions for a higher-order semilinear parabolic system, Indiana Univ. Math. J., 55(2006), 1113-1134). Moreover, the importance of this observation is that we do not impose any regularity assumption on the initial data.
查看全文  查看/发表评论  下载PDF阅读器